Volume 58 (2015)


1 (April), 2 (August), 3 (December)

Watanabe, T.;
Global Existence and Decay Estimates for Quasilinear Wave Equations with Nonuniform Dissipative Term
pp. 1--42.
Makino, T.;
On Spherically Symmetric Motions of the Atmosphere Surrounding a Planet Governed by the Compressible Euler Equations
pp. 43--85.
Matsunaga, H., Murakami, S., Nagabuchi, Y. and Van Minh, N.;
Center Manifold Theorem and Stability for Integral Equations with Infinite Delay
pp. 87--134.
Djehiche, B., Hamadene, S. and Morlais, M.-A.;
Viscosity Solutions of Systems of Variational Inequalities with Interconnected Bilateral Obstacles
pp. 135--175.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles